# SDR SWAA2024062601484

- Difficulty date: June 13, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231YF IS DELAMINATED<[01] R&R CABIN FLOOR PANEL 231YF IAW AMM 53-21-00;[02] C/W INSPECTION.
